# SDR SIMA200518606

- Difficulty date: June 23, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- Engine: Ge CT79B
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7253814451
- Condition: Corroded
- Location: Fusleage
- Part time: 21,203 hours, 22,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 225.0 WAS FOUND CORRODED.  PERFORMED A CUT OUT TO REMOVE THE CORROSION.  FABRICATED A FILLER, DOUBLER AND 2 SHIMS.  REPAIR DONE IAW SRM.  (K)
